# SDR ASOA201102003

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 600340173515
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED AROUND 221ALF FASTENER HOLES RBL 9.0 TO LBL 9.0.  REPAIRED IAW SRM 51J-42-06 AND 51-41-04.  REPAIR IS CLASSIFIED AS A MINOR.
